The generalised Hamilton-Jacobi inequality and the stability of equilibria in nonlinear elasticity

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)347-369
Number of pages23
JournalArchive for Rational Mechanics and Analysis
Volume107
Issue number4
DOIs
Publication statusPublished - Sep 1989

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

@article{8149013ffbe54d2b8082133e4faecade,
title = "The generalised Hamilton-Jacobi inequality and the stability of equilibria in nonlinear elasticity",
author = "J. Sivaloganathan",
year = "1989",
month = "9",
doi = "10.1007/BF00251554",
language = "English",
volume = "107",
pages = "347--369",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - The generalised Hamilton-Jacobi inequality and the stability of equilibria in nonlinear elasticity

AU - Sivaloganathan, J.

PY - 1989/9

Y1 - 1989/9

UR - http://www.scopus.com/inward/record.url?scp=0012944866&partnerID=8YFLogxK

U2 - 10.1007/BF00251554

DO - 10.1007/BF00251554

M3 - Article

VL - 107

SP - 347

EP - 369

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 4

ER -